MathSciNet Relay Station
MathSciNet bibliographic data
MR2404755 37D45 (37B25)
Li, Qingdu A topological horseshoe in the hyperchaotic Rössler attractor. Phys. Lett. A 372 (2008), no. 17, 2989–2994.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement